T Nation

Symptoms of Low Estrogen?

I’ll start where the weirdness began. Back at the first week of May I got a vial of T from my compounding pharmacy that they eventually (2 months later) recalled. I had pain at the injection site but that was overshadowed by general allergic reactions to all sorts of stuff. They do the recall, I get a new vial of clean T at the end of June and all that disappears.

At any rate had new labs done, total T was 1124 free T was 359 so that looked good. However PSA and E were both up. PSA was 2.2 up from 1.7 and E was at 46.

Anyway in response to these labs I up doses of Anastrozale to get the E back down. Now I have nagging lower back pain and flagging libido. T doses are what they were before so I’m torn as with the Anastrozale I’m taking E should be way down.

Would these symptoms be indicative of getting E too low?

You need to make your posts more useful.

lab ranges?
what doses and how often?
changed anastrozole from what to what?

In theory, your new anastrozole dose would be, if you had E2=46, increased by a factor of 46/22, or doubled. Did you change anastrozole products or lot number if an RC product?

What is “E”, total estrogens, E2?

age?
urine flow problems?
Have you introduced any new drugs, Rx or OTC?

Use a prostate herbal product.

Low E can kill libido and cause joint pain. Lower back problems are common events and might not be related.